MAUDE Adverse Event Report: ACIST MEDICAL SYSTEMS, INC. ANGIOTOUCH KIT; INJECTOR AND SYRINGE, ANGIOGRAPHIC

ACIST MEDICAL SYSTEMS, INC. ANGIOTOUCH KIT; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number 014645
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Procedure: left heart catheterization.When the package was opened for the acist/cvi angiotouch kit, there was not a male adapter on both ends.Product was not able to be used.

Brand Name
ANGIOTOUCH KIT
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
ACIST MEDICAL SYSTEMS, INC.
7905 fuller road
eden prairie MN 55344
MDR Report Key18542352
Report Number18542352
Device Sequence Number9080966
Product Code DXT
UDI-Device Identifier10841716102001
UDI-Public(01)10841716102001(11)231107(17)241120(10)31023P
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/05/2024
Report Date (Section F) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number014645
Device Lot Number31023P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/05/2024